# SDR SWAA2013120923088

- Difficulty date: November 25, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 57,220 hours, 46,144 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6973053
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 500D, BETWEEN STRINGER 28L TO STRINGER 28R.  R & R SHEAR TIE IAW SRM & DRAWING.
